Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 44, NWS Grand Forks, ND

June 26, 20135 counties in Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 26, 2013, 2:44 AM CDT for 5 counties in Minnesota. It was in force for 61 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2013, 2:44 AM CDT (07:44 UTC)
Expired
Jun 26, 2013, 3:45 AM CDT
In force
61 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Becker County, MN, Beltrami County, MN, Clearwater County, MN, Hubbard County, MN, Mahnomen County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 177 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 2:45 AM CDTTSTM WND DMG1 E Waubun, MNNUMEROUS LARGE TREES BLOWN DOWN NEAR WAUBUN... AND IN RURAL AREAS OF POPLAR GROVE AND LAKE GROVE TOWNSHIPS.
Jun 26, 2:50 AM CDTTSTM WND DMG1 E Waubun, MNNUMEROUS LARGE TREES BLOWN DOWN NEAR WAUBUN.
Jun 26, 3:05 AM CDTTSTM WND DMGNaytahwaush, MNSEVERAL LARGE TREES AND LARGE TREE BRANCHES WERE BROKEN DOWN IN NAYTAHWAUSH AND ACROSS NORTHERN PORTIONS OF THE WHITE EARTH STATE FOREST.
Jun 26, 3:20 AM CDTTSTM WND DMGLake Itasca, MNA FEW LARGE 4-6 INCH TREE BRANCHES WERE BROKEN DOWN AROUND THE PARK. VERY STRONG WINDS BLEW FOR SEVERAL MINUTES.
Jun 26, 3:51 AM CDTTSTM WND GST 47Bemidji, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 11:40 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 7.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1278 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1814 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

918 
WUUS53 KFGF 260744
SVRFGF
MNC005-007-029-057-087-260845-
/O.NEW.KFGF.SV.W.0044.130626T0744Z-130626T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
244 AM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BECKER COUNTY IN NORTHWEST MINNESOTA...
  SOUTH CENTRAL BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
  SOUTHERN CLEARWATER COUNTY IN NORTHWEST MINNESOTA...
  HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...
  SOUTHERN MAHNOMEN COUNTY IN NORTHWEST MINNESOTA...

* UNTIL 345 AM CDT

* AT 242 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
  SOUTHEAST OF MAHNOMEN...AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NAYTAHWAUSH AND TULABY LAKE AROUND 250 AM CDT.
  ROY LAKE AND PONSFORD AROUND 255 AM CDT.
  LONG LOST LAKE AND BAD MEDICINE LAKE AROUND 300 AM CDT.
  ZERKEL AND TWO INLETS AROUND 305 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE MAHKONCE...LOWER RICE LAKE...
LAKE ITASCA...BECIDA...WILTON AND KABEKONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4740 9466 4693 9465 4697 9590 4731 9594
      4761 9460 4740 9460
TIME...MOT...LOC 0743Z 258DEG 44KT 4720 9570

HAIL...0.75IN
WIND...60MPH

$$

BH
2 follow-up statements
812 
WWUS53 KFGF 260815
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
315 AM CDT WED JUN 26 2013

MNC087-260825-
/O.CAN.KFGF.SV.W.0044.000000T0000Z-130626T0845Z/
MAHNOMEN MN-
315 AM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MAHNOMEN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4740 9466 4693 9465 4696 9539 4743 9539
      4761 9460 4740 9460
TIME...MOT...LOC 0815Z 258DEG 44KT 4728 9513

$$

MNC005-007-029-057-260845-
/O.CON.KFGF.SV.W.0044.000000T0000Z-130626T0845Z/
HUBBARD MN-BELTRAMI MN-BECKER MN-CLEARWATER MN-
315 AM CDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CLEARWATER...NORTHEASTERN BECKER...SOUTH CENTRAL BELTRAMI AND HUBBARD
COUNTIES UNTIL 345 AM CDT...

AT 310 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE ITASCA...
AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BECIDA AND LAKE GEORGE AROUND 320 AM CDT.
  WILTON AND NEVIS AROUND 325 AM CDT.
  KABEKONA AND BEMIDJI AROUND 330 AM CDT.
  GUTHRIE AND NARY AROUND 335 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE EMMAVILLE...AKELEY AND ROSBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4740 9466 4693 9465 4696 9539 4743 9539
      4761 9460 4740 9460
TIME...MOT...LOC 0815Z 258DEG 44KT 4728 9513

HAIL...0.75IN
WIND...60MPH

$$

BH
723 
WWUS53 KFGF 260847
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
347 AM CDT WED JUN 26 2013

MNC005-007-029-057-260857-
/O.EXP.KFGF.SV.W.0044.000000T0000Z-130626T0845Z/
HUBBARD MN-BELTRAMI MN-BECKER MN-CLEARWATER MN-
347 AM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLEARWATER...
NORTHEASTERN BECKER...SOUTH CENTRAL BELTRAMI AND HUBBARD COUNTIES HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM 
WITH WIND GUSTS AROUND 45 MPH STILL LIKELY IN THE BEMIDJI AREA. 



LAT...LON 4740 9466 4693 9465 4696 9539 4743 9539
      4761 9460 4740 9460
TIME...MOT...LOC 0815Z 258DEG 44KT 4728 9513

$$

DTR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:01 AM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 26, 12:01 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1201 AM CDT WED JUN 26 2013

.UPDATE...
ISSUED AT 1156 PM CDT TUE JUN 25 2013

CONVECTION BECOMING MORE PROGRESSIVE WITH ONE MORE BAND TO GO
THROUGH ASSOCIATED WITH TROUGH/COOL FRONT. NEW WATCH ISSUED
PRIMARILY TO HANDLE LAST BAND AND POTENTIAL WIND. HEAVY RAIN
THREAT WILL CONTINUE TO BE MONITORED HOWEVER ANY ADDITIONAL THREAT
LOOKS MINIMAL. ADJUSTED POPS ACCORDINGLY.

UPDATE ISSUED AT 949 PM CDT TUE JUN 25 2013

BRIEF UPDATE WITH ONGOING SEVERE WEATHER AND FLOODING. ADJUSTED
POPS TO ACCOUNT FOR CLUSTER OF STRONG STORMS ALONG SOUTHERN
VALLEY. NO OTHER CHANGES. FEEL CURRENT CONVECTION WILL TRANSITION
TO FURTHER HEAVY RAIN AREAS. WILL BE WATCHING NORTHERN VALLEY
CLOSELY FOR POTENTIAL OF STRONG WINDS WITH LINE OF STORMS. AFTER
BACK BUILDING STORMS DOES LOOK LIKE STORMS BEGINNING TO LIFT
NORTH OF THE FARGO AREA.

UPDATE ISSUED AT 628 PM CDT TUE JUN 25 2013

ONLY CHANGES THIS UPDATE WAS TO PUSH HIGHER POPS A BIT EAST BASED
ON CURRENT RADAR TRENDS. WITH LACK OF SHEAR CONVECTION PULSES UP A
FEW VOLUME SCANS THEN WEAKENS. STILL POTENTIAL FOR WIND...HAIL AND
MAY END UP WITH POTENTIAL FLOODING ISSUES HOWEVER UPSTREAM
CONVECTION WEST OF DVL WEAKENING. WILL CONTINUE TO MONITOR THROUGH
THE EVENING. REMAINDER OF FORECAST OK.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 318 PM CDT TUE JUN 25 2013

THE MAIN CONCERN WILL BE SEVERE AND HEAVY RAIN POTENTIAL THIS
EVENING AND OVERNIGHT. LAPS ANALYSIS INDICATING MLCAPE 3500-4500
J/KG ALONG SURFACE BOUNDARY ACROSS CENTRAL NORTH DAKOTA (WEST OF
THE FA) WITH MLCAPE 2500-3500 J/KG ACROSS THE WESTERN FA. MLCIN
IS NOW LESS THAN 10 J/KG ALONG THE BOUNDARY...BUT STILL AROUND
30 J/KG ACROSS THE WESTERN FA. WATER VAPOR IMAGERY INDICATES A
MID-LEVEL TROUGH APPROACHING THIS AREA...AND SATELLITE IMAGERY
INDICATING VERTICAL DEVELOPMENT ALONG THE SURFACE BOUNDARY.
CONVECTIVE INITIATION SEEMS CERTAIN. ALTHOUGH DEEP LAYER SHEAR IS
VERY WEAK...AOB 20 KNOTS...THE VERY STRONG INSTABILITY SHOULD BE
ABLE TO PROMOTE SEVERE STORMS INTO THE EVENING HOURS. WILL INCLUDE
T+ (SEVERE) FOR AREAS WEST OF THE VALLEY WHERE STORMS ARE EXPECTED
THIS EVENING. SEVERE THREAT SHOULD BE LIMITED DURING THE OVERNIGHT
HOURS DUE TO WEAK DEEP LAYER SHEAR AND LACK OF A LOW LEVEL JET.
THE OTHER THREAT WILL BE HEAVY RAIN POTENTIAL...AND KEPT THE
MENTION IN THE FORECAST. HI-RES MODELS CONTINUE TO INDICATE THAT
THE ENTIRE THUNDERSTORM COMPLEX WILL BECOME MORE PROGRESSIVE THIS
EVENING...WHICH SHOULD LIMIT THE AREAL COVERAGE OF HEAVY RAIN. WILL
MONITOR AND MAY NEED A FLASH FLOOD WATCH IF CONDITIONS INDICATE
THAT AREAS ACROSS THE SOUTHERN FA (WHERE THE MOST RAIN OCCURRED
LAST WEEK) ARE TO BE AFFECTED WITH A FEW HOURS OF MULTIPLE SLOW
MOVING STORMS.

WEDNESDAY-WEDNESDAY NIGHT...LOW LEVEL BOUNDARY WILL BE NEAR THE NE
FA AND MODELS UNCERTAIN HOW QUICKLY THIS FEATURE WILL BE ABLE TO
PROPAGATE EASTWARD. KEPT CHANCE POPS ACROSS THIS AREA.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 318 PM CDT TUE JUN 25 2013

THURSDAY-FRIDAY...NORTHWEST FLOW ALOFT WILL BEGIN TO
DEVELOP. AFTERNOON SHOWERS (ISOLD TSTMS) POSSIBLE DEPENDING ON
WHERE COLD POOL ALOFT SETS UP...AND DEGREE OF LOW LEVEL MOISTURE.
EXPECT BREEZY AFTERNOONS AND TEMPERATURES NEAR NORMAL VALUES.

FRIDAY NIGHT-TUESDAY...LONG RANGE MODELS ARE CONSISTENT IN
DEPICTING AN AMPLIFIED WESTERN CONUS RIDGE DURING THE EXTENDED
PERIOD...WHICH WILL RESULT IN NORTHWEST FLOW ALOFT ACROSS THE FA.
A DEPARTING SHRTWV TROF FROM FRIDAY NIGHT INTO SATURDAY SHOULD
PRODUCE SOME LINGERING CLOUDS AND SHOWERS ACROSS NORTHWEST MN ON
SATURDAY.

GENLY DRY CONDITIONS ARE EXPECTED SUNDAY INTO MONDAY. A RETROGRADING
WESTERN RIDGE WILL ALLOW SOMEWHAT COOLER AIR TO DROP INTO THE AREA
FROM CENTRAL CANADA...WITH TEMPERATURES SLIGHTLY BELOW SEASONAL
NORMALS. BY TUESDAY... THE NEXT APPROACHING SHRTWV TROF SHOULD
PRODUCE AREAS OF SHOWERS AND THUNDERSTORMS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1156 PM CDT TUE JUN 25 2013

CONVECTION TO LAST A COUPLE MORE HOURS YET BUT PRIMARILY WILL BE
VFR WITH LOCALIZED MVFR VSBY. CLEARING REACHING DVL AND WILL
CONTINUE TO PROGRESS EAST. MOST AREAS SHOULD BE VFR BY MORNING.

&&

.HYDROLOGY...
ISSUED AT 100 PM CDT TUE JUN 25 2013

THE RED RIVER AT WAHPETON HAS CRESTED AND THE RIVER LEVEL HAS
RECEDED BACK TO MINOR FLOOD STAGE. THE SHEYENNE AT HARWOOD WILL
EASE BELOW FLOOD STAGE THIS AFTERNOON. OTHERWISE...MINOR FLOODING
CONTINUES AT FARGO...SABIN... DILWORTH AND WEST FARGO. SOME
LOCALIZED HEAVY RAINFALL IS POSSIBLE TONIGHT...WHICH COULD IMPACT
RIVER STAGES IF IT FALLS OVER ALREADY SWOLLEN RIVERS IN THE
SOUTHERN RED RIVER VALLEY.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...VOELKER
SHORT TERM...TG
LONG TERM...TG/GUST
AVIATION...VOELKER
HYDROLOGY...WJB
Hazardous weather outlook, Jun 25, 5:57 AM CDT, 20 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
557 AM CDT TUE JUN 25 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-261100-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
557 AM CDT TUE JUN 25 2013

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS MOST OF EASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL
NORTH DAKOTA THIS AFTERNOON...THEN MOVE EAST TONIGHT. THE MAIN
THREAT FOR SEVERE STORMS WILL BE IN THE DEVILS LAKE BASIN INTO
SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA FROM 4 PM UNTIL
10 PM...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.
LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE THROUGHOUT THE AREA
TONIGHT...ALONG WITH SOME FLOODING POSSIBLE WHERE STORMS PERSIST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHWEST MINNESOTA BY
WEDNESDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH
SOME SMALL HAIL AND HEAVY RAIN IS POSSIBLE WEDNESDAY AFTERNOON IN
NORTHWEST MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.

DK

In the hours before

Local storm report, Jun 26, 1:14 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
114 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HAIL             9 S CASSELTON           46.77N 97.21W
06/25/2013  E1.00 INCH       CASS               ND   STORM CHASER

0807 PM     HAIL             CASSELTON               46.90N 97.21W
06/25/2013  E0.88 INCH       CASS               ND   TRAINED SPOTTER

0814 PM     HAIL             CHAFFEE                 46.77N 97.35W
06/25/2013  E1.00 INCH       CASS               ND   TRAINED SPOTTER

            RECEIVED 1.36 INCH RAIN IN AN HOUR.

0820 PM     HAIL             3 SSW HUNTER            47.15N 97.24W
06/25/2013  E1.25 INCH       CASS               ND   PUBLIC

0830 PM     HAIL             CHRISTINE               46.58N 96.81W
06/25/2013  E1.75 INCH       RICHLAND           ND   BROADCAST MEDIA

0832 PM     HAIL             HUNTER                  47.19N 97.22W
06/25/2013  E0.75 INCH       CASS               ND   AMATEUR RADIO

0839 PM     HAIL             5 S FARGO               46.80N 96.82W
06/25/2013  M1.00 INCH       CASS               ND   TRAINED SPOTTER

0855 PM     HAIL             4 ESE DEVILS LAKE       48.09N 98.79W
06/25/2013  E1.00 INCH       RAMSEY             ND   LAW ENFORCEMENT

0925 PM     HEAVY RAIN       2 SW CASSELTON          46.88N 97.24W
06/25/2013  M1.70 INCH       CASS               ND   CO-OP OBSERVER

            HEAVY RAIN WEST OF CASSELTON ON I-94 HAS PRODUCED WATER
            IN ALL DIRECTIONS ON THE INTERSTATE AS REPORTED BY STORM
            CHASER.

0954 PM     FLASH FLOOD      N FARGO                 46.88N 96.82W
06/25/2013                   CASS               ND   PUBLIC

            WIFE OF WEST FARGO SPOTTER WAS TRYING TO REACH WORK IN
            NORTH FARGO. AREAS NEAR 45TH AND 12TH THAT DO NOT USUALLY
            FLOOD ARE FLOODING...WATER UP TO HYDRANTS.

1015 PM     HAIL             CHRISTINE               46.58N 96.81W
06/25/2013  E2.00 INCH       RICHLAND           ND   BROADCAST MEDIA

            HAIL REPORTED VIA FACEBOOK PHOTO... GOLF BALL TO HEN EGG
            SIZED.

1030 PM     TSTM WND DMG     5 S MICHIGAN            47.95N 98.12W
06/25/2013                   NELSON             ND   LAW ENFORCEMENT

            TREES BLOWN DOWN.

1033 PM     TSTM WND DMG     GRAND FORKS             47.92N 97.07W
06/25/2013                   GRAND FORKS        ND   AMATEUR RADIO

            3 INCH DIAMETER TREE BLOWN DOWN ON THE SOUTH END OF TOWN.

1100 PM     FLASH FLOOD      2 SE CHRISTINE          46.55N 96.78W
06/25/2013                   RICHLAND           ND   BROADCAST MEDIA

            FARM YARDS AND FIELDS FLOODED NEAR CHRISTINE.

1113 PM     TSTM WND DMG     5 E PARK RIVER          48.39N 97.64W
06/25/2013                   WALSH              ND   LAW ENFORCEMENT

            LARGE COTTONWOOD TREE BLOWN DOWN.

1133 PM     TSTM WND GST     1 S HALLOCK             48.75N 96.94W
06/25/2013  M62.00 MPH       KITTSON            MN   AWOS

            PEAK WIND SPEED MEASURED AT THE HALLOCK AIRPORT.

1133 PM     FUNNEL CLOUD     4 N KENT                46.50N 96.68W
06/25/2013                   WILKIN             MN   LAW ENFORCEMENT

            FUNNEL BETWEEN KENT AND WOLVERTON. SPOTTER REPORT RELAYED
            THROUGH SHERIFFS OFFICE.

1133 PM     TSTM WND GST     HALLOCK                 48.77N 96.94W
06/25/2013  M62.00 MPH       KITTSON            MN   AWOS

1133 PM     FUNNEL CLOUD     4 N ABERCROMBIE         46.51N 96.73W
06/25/2013                   WILKIN             MN   LAW ENFORCEMENT

            SPOTTER REPORT RELAYED THROUGH SHERIFFS OFFICE.

1145 PM     TSTM WND DMG     8 E DOWNER              46.75N 96.32W
06/25/2013                   CLAY               MN   STORM CHASER

            4 INCH DIAMETER BRANCHES DOWN NEAR CLAY COUNTY ROAD 10
            BETWEEN DOWNER AND ROLLAG MN

1208 AM     HAIL             3 W LAKE PARK           46.88N 96.16W
06/26/2013  E1.00 INCH       BECKER             MN   TRAINED SPOTTER

1250 AM     FLASH FLOOD      WOLVERTON               46.56N 96.74W
06/26/2013                   WILKIN             MN   LAW ENFORCEMENT

            WISDESPREAD FLOODING IN AND AROUND WOLVERTON. TOTAL OF
            8.25 INCHES OF RAIN REPORTED IN TOWN. OVER 9 INCHES OF
            RAIN REPORTED JUST OUTSIDE OF TOWN TO SOUTH.

&&

GGUST
Local storm report, Jun 26, 1:27 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
127 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 AM     FLOOD            KENT                    46.44N 96.68W
06/26/2013                   WILKIN             MN   DEPT OF HIGHWAYS

            WATER OVER HIGHWAY 75 IN THE KENT-WOLVERTON AREA.

&&

DRIDDLE
Special weather statement, Jun 26, 1:32 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
132 AM CDT WED JUN 26 2013

MNZ002-003-NDZ030-039-260730-
CASS ND-CLAY MN-NORMAN MN-TRAILL ND-
132 AM CDT WED JUN 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY AND
SOUTHWESTERN NORMAN COUNTIES IN NORTHWEST MINNESOTA...AND
SOUTHEASTERN TRAILL AND NORTHEASTERN CASS COUNTIES IN SOUTHEAST NORTH
DAKOTA UNTIL 230 AM CDT...

AT 130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 9 MILES NORTH OF HARWOOD...OR 17 MILES NORTH OF FARGO...
MOVING TO THE SOUTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
HARWOOD AND GEORGETOWN AROUND 140 AM CDT.
REILE'S ACRES AROUND 145 AM CDT.
FARGO...KRAGNES AND NORTH RIVER AROUND 150 AM CDT.
MOORHEAD AND OXBOW AROUND 155 AM CDT.

THE STORM MAY INTENSIFY...ALSO A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4720 9618 4672 9653 4702 9722 4731 9699
TIME...MOT...LOC 0631Z 294DEG 29KT 4711 9691

BH
Local storm report, Jun 26, 1:59 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
159 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             FINLEY                  47.51N 97.84W
06/26/2013  E1.00 INCH       STEELE             ND   PUBLIC

&&

DRIDDLE
Local storm report, Jun 26, 2:00 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
200 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND GST     GRAFTON                 48.42N 97.40W
06/25/2013  M51 MPH          WALSH              ND   PUBLIC

            MEASURED AT GRAFTON AIRPORT AWOS. TREE DOWN IN TOWN.

&&

DRIDDLE
Special weather statement, Jun 26, 2:33 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
233 AM CDT WED JUN 26 2013

MNZ002-016-022-023-027-028-260830-
EAST BECKER MN-MAHNOMEN MN-NORMAN MN-NORTH CLEARWATER MN-SOUTH
CLEARWATER MN-WEST BECKER MN-
233 AM CDT WED JUN 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLEARWATER...NORTHERN
BECKER...SOUTHEASTERN NORMAN AND MAHNOMEN COUNTIES UNTIL 330 AM
CDT...

AT 228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 8 MILES SOUTH OF MAHNOMEN...OR 27 MILES NORTH OF DETROIT
LAKES...MOVING TO THE EAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
BEAULIEU AROUND 240 AM CDT.
TULABY LAKE AROUND 245 AM CDT.
NAYTAHWAUSH...MANY POINT LAKE AND MAHKONCE AROUND 250 AM CDT.
ROY LAKE...PONSFORD AND PINE BEND AROUND 255 AM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4760 9520 4696 9518 4701 9612 4732 9613
TIME...MOT...LOC 0733Z 250DEG 43KT 4721 9589

BH

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:15 PM CDTSevere Thunderstorm WarningFGFClay, Wilkin45 min
Jun 25, 9:03 PM CDTSpecial Weather StatementFGFClay, Norman57 min
Jun 25, 9:23 PM CDTAreal Flood AdvisoryFGFClay, Wilkin10 hr
Jun 25, 9:42 PM CDTSevere Thunderstorm WarningFGFClay, Wilkin48 min
Jun 25, 10:13 PM CDTSpecial Weather StatementFGFPennington, Polk47 min
Jun 25, 10:34 PM CDTSpecial Weather StatementFGFMarshall56 min
Jun 25, 10:42 PM CDTFlash Flood WarningFGFClay, Wilkin63 min
Jun 25, 10:54 PM CDTFlash Flood WarningFGFClay, Wilkin11 hr
Jun 25, 10:58 PM CDTTornado WarningFGFClay, Wilkin47 min
Jun 25, 11:17 PM CDTSpecial Weather StatementFGFKittson58 min
Jun 25, 11:39 PM CDTSevere Thunderstorm WarningFGFKittson, Roseau51 min
Jun 26, 12:35 AM CDTSevere Thunderstorm WarningFGFClay, Norman, Polk55 min
Jun 26, 1:32 AM CDTSpecial Weather StatementFGFClay58 min
Jun 26, 2:33 AM CDTSpecial Weather StatementFGFMahnomen57 min
Jun 26, 9:43 AM CDTAreal Flood WarningFGFClay, Wilkin26 hr
Jun 26, 10:57 AM CDTRiver Flood WarningFGFNorman8 days
Jun 26, 10:57 AM CDTRiver Flood WarningFGFPolk9 days
Jun 26, 10:57 AM CDTRiver Flood WarningFGFMarshall, Polk10 days
Jun 26, 6:30 PM CDTSpecial Weather StatementFGFRoseau60 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.